# SDR SWAA2013121123182

- Difficulty date: November 17, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 28,958 hours, 18,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 52912727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CRACKED AT BS 1133, LONGERON 2L.  R & R LONGERON IAW SRM.
